MAUDE Adverse Event Report: FH INDUSTRIE TLS PCL WIRE CATCHER

FH INDUSTRIE TLS PCL WIRE CATCHER
Catalog Number 264931
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/05/2018
Type of Reportable Event Malfunction
Event or Problem Description
Broken wire catcher.(b)(6).

Brand Name
TLS PCL WIRE CATCHER
Common Device Name
TLS PCL WIRE CATCHER
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
MDR Report Key7984874
Report Number3003898228-2018-00019
Device Sequence Number1706606
Product Code LXH
UDI-Device Identifier03661489649318
UDI-Public03661489649318
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
D114497
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number264931
Device Lot NumberD04965-13
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2018
Initial Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;